Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 72, NWS Northern Indiana

August 22, 20145 counties in Indiana

NWS Northern Indiana issued this river flood warning at Aug 22, 2014, 9:24 AM EDT for 5 counties in Indiana. It took effect at Aug 22, 2014, 11:58 AM EDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2014, 9:24 AM EDT (13:24 UTC)
In effect from
Aug 22, 2014, 11:58 AM EDT
Expired
Aug 25, 2014, 4:00 AM EDT
In force
64 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Moderate

Counties Blackford County, IN, Huntington County, IN, Jay County, IN, Wabash County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salamonie River near Warren (WRNI3). The gauge peaked at 13.53 ft at Aug 23, 2014, 9:00 AM EDT.

actionminormoderate5101508/2208/2308/2408/2508/26
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03324300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS43 KIWX 221324
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
924 AM EDT FRI AUG 22 2014

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  MISSISSINEWA RIVER NEAR MARION AFFECTING GRANT...MIAMI AND WABASH 
  COUNTIES
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES

.RECENT RECORD RAINFALL WILL CAUSE MODERATE FLOODING ALONG AREA RIVERS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC053-103-169-231324-
/O.NEW.KIWX.FL.W.0071.140822T2044Z-140824T2255Z/
/MROI3.2.ER.140822T2044Z.140823T0600Z.140823T2255Z.NO/
924 AM EDT FRI AUG 22 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSINEWA RIVER NEAR MARION
* FROM THIS AFTERNOON TO SUNDAY EVENING.
* AT 9 AM FRIDAY THE STAGE WAS 5.5 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON 
  AND CREST NEAR 15.9 FEET AROUND  8 AM SATURDAY AUGUST 23 AND FALL 
  BELOW FLOOD STAGE AROUND  6 PM SATURDAY AUGUST 23.
* AT 16.0 FEET...EXTENSIVE FLOODING IN BACK CREEK IN JONESBORO. AREA 
  NORTH OF SR 15 NEAR THE RIVER IS FLOODED. HIGH WATER COVERS MOST 
  COUNTY ROADS IN THE FLOOD PLAIN. THE LEVEE ALONG THE WEST BANK OF 
  RIVER FAILS...FLOODING HOMES ON 1ST, 2ND, AND 3RD STREETS AND 
  BRINGS WATER NEAR BUSINESS AND INDUSTRIAL AREAS OF EASTERN MARION. 
  EXTENSIVE FLOODING OCCURS ALONG BOOTS AND MASSEY CREEKS. 
  EVACUATIONS ARE REQUIRED.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$

INC009-069-075-169-179-231323-
/O.NEW.KIWX.FL.W.0072.140822T1558Z-140825T0800Z/
/WRNI3.2.ER.140822T1558Z.140823T0600Z.140824T0800Z.NR/
924 AM EDT FRI AUG 22 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALAMONIE RIVER BELOW WARREN
* UNTIL LATE SUNDAY NIGHT.
* AT 9 AM FRIDAY THE STAGE WAS 10.9 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND
  CREST NEAR 16.2 FEET AROUND  8 AM SATURDAY AUGUST 23 AND FALL BELOW
  FLOOD STAGE AROUND  4 AM SUNDAY AUGUST 24.
* AT 12.0 FEET...THE RIVER REACHES FLOOD STAGE WITH MINOR FLOODING OF
  LOW AGRICULTURAL LAND AND ROADS NEAREST THE RIVER. 

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$
6 follow-up statements
522 
WGUS83 KIWX 230153
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
953 PM EDT FRI AUG 22 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  MISSISSINEWA RIVER NEAR MARION AFFECTING GRANT...MIAMI AND WABASH 
  COUNTIES 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
 
.FLOODING CONTINUES ALONG THE MISSISSINEWA AND SALAMONIE RIVERS DUE
TO EXCESSIVE RAINFALL OVER THE PAST 24 TO 36 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC053-103-169-240153-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-140824T2245Z/
/MROI3.2.ER.140823T0248Z.140823T1200Z.140823T2245Z.NO/
953 PM EDT FRI AUG 22 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MISSISSINEWA RIVER NEAR MARION
* UNTIL SUNDAY EVENING.
* AT 9 PM FRIDAY THE STAGE WAS 11.1 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY NIGHT AND 
  CREST NEAR 15.9 FEET AROUND  8 AM SATURDAY AUGUST 23 AND FALL BELOW
  FLOOD STAGE AROUND  6 PM SATURDAY AUGUST 23.
* AT 16.0 FEET...EXTENSIVE FLOODING IN BACK CREEK IN JONESBORO. AREA 
  NORTH OF SR 15 NEAR THE RIVER IS FLOODED. HIGH WATER COVERS MOST 
  COUNTY ROADS IN THE FLOOD PLAIN. THE LEVEE ALONG THE WEST BANK OF 
  RIVER FAILS...FLOODING HOMES ON 1ST, 2ND, AND 3RD STREETS AND 
  BRINGS WATER NEAR BUSINESS AND INDUSTRIAL AREAS OF EASTERN MARION. 
  EXTENSIVE FLOODING OCCURS ALONG BOOTS AND MASSEY CREEKS. 
  EVACUATIONS ARE REQUIRED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 15.8 FEET WHICH OCCURRED 
  ON JAN 13 2005.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$

INC009-069-075-169-179-240153-
/O.EXT.KIWX.FL.W.0072.000000T0000Z-140825T0532Z/
/WRNI3.1.ER.140822T2337Z.140823T1200Z.140824T0532Z.NO/
953 PM EDT FRI AUG 22 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SALAMONIE RIVER BELOW WARREN
* UNTIL LATE SUNDAY NIGHT.
* AT 9 PM FRIDAY THE STAGE WAS 12.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.5 FEET AROUND  8 
  AM SATURDAY AUGUST 23 AND FALL BELOW FLOOD STAGE AROUND  1 AM 
  SUNDAY AUGUST 24.
* AT 15.0 FEET...MODERATE FLOODING CAN BE EXPECTED. SECONDARY ROADS 
  ARE BLOCKED AND THE TRANSFER OF PROPERTY TO HIGHER GROUND IS 
  NECESSARY. 

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$
620 
WGUS83 KIWX 231355
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
955 AM EDT SAT AUG 23 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  MISSISSINEWA RIVER NEAR MARION AFFECTING GRANT...MIAMI AND WABASH 
  COUNTIES 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
 
.RECENT HEAVY RAINFALL HAS CAUSED MINOR TO MODERATE FLOODING ALONG 
AREA RIVERS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC053-103-169-241355-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-140825T1630Z/
/MROI3.2.ER.140823T1411Z.140824T0600Z.140824T1630Z.NO/
955 AM EDT SAT AUG 23 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MISSISSINEWA RIVER NEAR MARION
* UNTIL MONDAY AFTERNOON.
* AT 9 AM SATURDAY THE STAGE WAS 11.8 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING 
  AND CREST NEAR 14.3 FEET AROUND  2 AM SUNDAY AUGUST 24 AND FALL 
  BELOW FLOOD STAGE AROUND 12 PM SUNDAY AUGUST 24.
* AT 14.0 FEET...FLOODING IN EASTERN AND NORTHERN SECTIONS OF MARION 
  IS COMMON. WATER IS UP TO 4 FEET DEEP IN SOME HOMES. STATE ROUTE 1 
  IS CLOSED FROM STATE ROUTE 28 TO COUNTY ROAD 800 IN RANDOLPH 
  COUNTY.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$

INC009-069-075-169-179-241355-
/O.EXT.KIWX.FL.W.0072.000000T0000Z-140825T0340Z/
/WRNI3.1.ER.140822T2337Z.140823T1800Z.140824T0340Z.NO/
955 AM EDT SAT AUG 23 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SALAMONIE RIVER BELOW WARREN
* UNTIL SUNDAY EVENING.
* AT 9 AM SATURDAY THE STAGE WAS 13.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.6 FEET AROUND  2 
  PM SATURDAY AUGUST 23 AND FALL BELOW FLOOD STAGE AROUND 11 PM 
  SATURDAY AUGUST 23.
* AT 15.0 FEET...MODERATE FLOODING CAN BE EXPECTED. SECONDARY ROADS 
  ARE BLOCKED AND THE TRANSFER OF PROPERTY TO HIGHER GROUND IS 
  NECESSARY. 

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$
488 
WGUS83 KIWX 232231
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
631 PM EDT SAT AUG 23 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  MISSISSINEWA RIVER NEAR MARION AFFECTING GRANT...MIAMI AND WABASH 
  COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG THE SALAMONIE RIVER BELOW WARREN AND 
THE MISSISSINEWA RIVER NEAR MARION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC053-103-169-242231-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-140825T0800Z/
/MROI3.1.ER.140823T1504Z.140824T0000Z.140824T0800Z.NO/
631 PM EDT SAT AUG 23 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MISSISSINEWA RIVER NEAR MARION
* UNTIL LATE SUNDAY NIGHT.
* AT 6 PM SATURDAY THE STAGE WAS 12.2 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.4 FEET AROUND  8 
  PM SATURDAY AUGUST 23 AND FALL BELOW FLOOD STAGE AROUND  4 AM 
  SUNDAY AUGUST 24.
* AT 12.0 FEET...RIVER IS AT FLOOD STAGE. COUNTY ROAD 1125 SOUTH NEAR
  MATTHEWS BEGINS TO FLOOD. THE RESTAURANT NEAR THE RIVER GAGE BEGINS
  TO FLOOD. WATER BEGINS TO ENTER MATTER PARK AND CROSSES NORTH 
  WASHINGTON STREET.  BASEMENTS AND HOMES ALONG BOOTS CREEK BEGIN TO 
  FLOOD. A FEW RESIDENTS ALONG RIVER ROAD BECOME CONCERNED. FLOOD 
  WATER APPROACHES RESTAURANT NEAR CHARLES PARK.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$

INC009-069-075-169-179-242231-
/O.CON.KIWX.FL.W.0072.000000T0000Z-140825T0340Z/
/WRNI3.1.ER.140822T2337Z.140823T1345Z.140824T0340Z.NO/
631 PM EDT SAT AUG 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE SALAMONIE RIVER BELOW WARREN
* UNTIL SUNDAY EVENING.
* AT 6 PM SATURDAY THE STAGE WAS 13.3 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND 11 PM SATURDAY AUGUST 23.

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$
345 
WGUS83 KIWX 240147
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
947 PM EDT SAT AUG 23 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  MISSISSINEWA RIVER NEAR MARION AFFECTING GRANT...MIAMI AND WABASH 
  COUNTIES 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES 
 
.MINOR FLOODING CONTINUES ALONG THE MISSISSINEWA AND SALAMONIE RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC053-103-169-250147-
/O.EXT.KIWX.FL.W.0071.000000T0000Z-140825T0651Z/
/MROI3.1.ER.140823T1504Z.140823T2130Z.140824T0651Z.NO/
947 PM EDT SAT AUG 23 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE MISSISSINEWA RIVER NEAR MARION
* UNTIL LATE SUNDAY NIGHT.
* AT 9 PM SATURDAY THE STAGE WAS 12.2 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  2 AM SUNDAY AUGUST 24.
* AT 12.0 FEET...RIVER IS AT FLOOD STAGE. COUNTY ROAD 1125 SOUTH NEAR
  MATTHEWS BEGINS TO FLOOD. THE RESTAURANT NEAR THE RIVER GAGE BEGINS
  TO FLOOD. WATER BEGINS TO ENTER MATTER PARK AND CROSSES NORTH 
  WASHINGTON STREET.  BASEMENTS AND HOMES ALONG BOOTS CREEK BEGIN TO 
  FLOOD. A FEW RESIDENTS ALONG RIVER ROAD BECOME CONCERNED. FLOOD 
  WATER APPROACHES RESTAURANT NEAR CHARLES PARK.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$

INC009-069-075-169-179-250147-
/O.EXT.KIWX.FL.W.0072.000000T0000Z-140825T1048Z/
/WRNI3.1.ER.140822T2337Z.140823T1345Z.140824T1048Z.NO/
947 PM EDT SAT AUG 23 2014

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE SALAMONIE RIVER BELOW WARREN
* UNTIL MONDAY MORNING.
* AT 9 PM SATURDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE 
  AROUND  6 AM SUNDAY AUGUST 24.

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$
174 
WGUS83 KIWX 241610
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1210 PM EDT SUN AUG 24 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  MISSISSINEWA RIVER NEAR MARION AFFECTING GRANT...MIAMI AND WABASH 
  COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC053-103-169-241640-
/O.CAN.KIWX.FL.W.0071.000000T0000Z-140825T0651Z/
/MROI3.1.ER.140823T1504Z.140823T2130Z.140824T1317Z.NO/
1210 PM EDT SUN AUG 24 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSINEWA RIVER NEAR MARION
* AT 12 PM SUNDAY THE STAGE WAS 11.8 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE SUNDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.5 FEET AROUND  2 PM 
  SUNDAY AUGUST 24.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$
856 
WGUS83 KIWX 242336
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
736 PM EDT SUN AUG 24 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON...
  JAY...WABASH AND WELLS COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

INC009-069-075-169-179-250006-
/O.CAN.KIWX.FL.W.0072.000000T0000Z-140825T1701Z/
/WRNI3.1.ER.140822T2337Z.140823T1345Z.140824T1900Z.NO/
736 PM EDT SUN AUG 24 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SALAMONIE RIVER BELOW WARREN
* AT 7 PM SUNDAY THE STAGE WAS 11.5 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.3 FEET AROUND  8 PM 
  SUNDAY AUGUST 24.

&&

LAT...LON 4080 8570 4082 8562 4069 8541 4067 8544
      4075 8565                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 22, 7:20 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 22, 7:20 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 AM EDT FRI AUG 22 2014

.SYNOPSIS...
ISSUED AT 310 PM EDT THU AUG 21 2014

A WEAK UPPER LEVEL DISTURBANCE MOVING ALONG A STALLED FRONTAL
BOUNDARY ACROSS THE REGION WILL RESULT IN SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL MAINLY ACROSS SOUTHERN
PORTIONS OF THE AREA THIS MORNING. WITH DAYTIME HEATING... THERE
IS A CHANCE OF THUNDERSTORMS REDEVELOPING THIS AFTERNOON AND
LINGERING INTO TONIGHT. HIGHS TODAY WILL BE IN THE MID 80S WITH
LOWS TONIGHT IN THE UPPER 60S AND LOWER 70S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 434 AM EDT FRI AUG 22 2014

...INCREASED FLASH FLOOD THREAT IN LOCALIZED AREAS NEXT 3 TO 6
HOURS...

MAIN FOCUS OF FORECAST WILL BE ON NEAR TERM WITH EXPANDING AREA OF
SHOWERS AND THUNDERSTORMS IMPACTING PORTIONS OF NORTHERN INDIANA
WITH POTENTIAL TO SPREAD INTO PORTIONS OF SOUTHERN LOWER MI AND NW
OHIO. BAND OF SLOW MOVING SHOWERS/STORMS WAS LOCATED FROM THE
CHICAGO SUBURBS INTO NW INDIANA SOUTHEAST INTO PORTIONS OF WEST
CENTRAL OHIO. LOTS OF BACKBUILDING HAS BEEN OCCURRING WITH CORFIDI
VECTORS SHOWING ONLY SLOW ESE MOVEMENT. HIGH RES MODELS EARLIER THIS
EVENING KEYED IN ON THIS AND ARE COMING TO FRUITION. EXPECTED THIS
TO CONTINUE THROUGH 12Z WITH A DECREASE IN COVERAGE AND INTENSITY AS
MODELS SUGGEST 30 KT LOW LEVEL JET BEGINS TO WEAKEN AND WEAK
MID/UPPER LEVEL DISTURBANCE MOVING THROUGH THE SOUTHERN GREAT LAKES
EXITS. DISCUSSION HAS TAKEN PLACE REGARDING THE NEED FOR A
FLOOD/FLASH FLOOD WATCH. HEAVIEST POCKETS OF RAINFALL HAVE BEEN
CONFINED TO NARROW BANDS BUT HAVE BEEN OCCURRING OVER THE SAME AREAS
IMPACTED YESTERDAY. GIVEN EVENT IS ONGOING...SEE NO MAJOR VALUE IN
HOISTING A WATCH WHEN POTENTIAL EXISTS FOR LITTLE OR NO ADDITIONAL
RAINFALL IN MANY AREAS UNTIL MAYBE TONIGHT. EVEN THIS SCENARIO IS
UNCERTAIN WITH MANY QUESTIONS AS TO WHERE THE STATIONARY FRONT WILL
LIE AFTER BEING MODULATED SOUTHWARD FROM ONGOING CONVECTION. SPC 4KM
WRF 00Z ACTUALLY HAD A DECENT HANDLE ON CURRENT SETUP AND PUSHES
FRONT WELL SOUTH OF THE AREA. OTHER MODELS VARY FROM ADDITIONAL RAIN
LATER TODAY/TONIGHT TO NOTHING. WILL DEFER ANY WATCHES TO DAY SHIFT
AND HANDLE IMMEDIATE CONCERNS WITH ADVISORIES AND WARNINGS AS NEEDED.

WITH THE ABOVE CONCERNS...POPS HAVE BEEN LEFT IN THE SLGT CHC TO CHC
RANGE WITH HIGH TEMPERATURES TODAY HIGHLY DEPENDENT ON AMOUNT OF
CLOUD COVER REMAINING IN THE WAKE OF CURRENT CONVECTION. BEHIND ALL
THE CONVECTION A LOT OF LOW CLOUDS AND FOG WAS NOTED ACROSS NW
ILLINOIS AND EASTERN IOWA THAT COULD POSE AN ISSUE DURING THE DAY
FRIDAY.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 434 AM EDT FRI AUG 22 2014

UPR LEVEL RIDGE OVER THE MS VALLEY THIS MORNING EXPECTED TO EXPAND
NORTHWARD AND SHIFT EAST INTO THE WRN GRTLKS/LWR OH VALLEY ON SATURDAY.
ROUGHLY E-W ORIENTED SFC BOUNDARY WHICH HAS LINGERED OVER THE AREA
IS EXPECTED TO SHIFT SOUTH INTO THE OH VALLEY BY SATURDAY AS WK
LOW PRESSURE OVER THE UPR MIDWEST DIMINISHES AND A NEW STRONGER
LOW DEVELOPS OVER THE CENTRAL PLAINS. THIS SHOULD LEAD TO GRDLY LESS
FAVORABLE CONDITIONS FOR CONVECTION IN OUR AREA OVER THE WEEKEND
DESPITE CONSIDERABLE DIURNAL INSTABILITY. TEMPS SHOULD RESPOND TO
APCHG UPR RIDGE... RISING INTO THE U80S/L90S OVER SWRN PORTIONS
OF THE AREA AND M-U80S NE OVER THE WEEKEND.

RIDGE AXIS WILL PIVOT TO AN OH VALLEY TO NEW ENGLAND LINE BY MONDAY
AS A STRONG SHRTWV EJECTS FROM THE ROCKIES TO ONTARIO... RESULTING
IN CONTD ABOVE NORMAL TEMPS/HUMIDITY ACROSS OUR AREA. TRAILING CDFNT
ASSOCIATED WITH THIS SYSTEM SHOULD SAG INTO OUR AREA BY TUE BRINGING
A RENEWED TSTM POTENTIAL. FRONT WILL LIKELY STALL OVER THE AREA AS
IT ENCOUNTERS THE STRONG RIDGE IN PLACE... WITH A SECOND SHRTWV MOVG
EAST ACROSS THE GRTLKS WED-THU PUSHING THE FRONT SOUTH OF THE AREA
BY THE END OF THE PERIOD AND ALLOWING TEMPS TO FALL BACK TO NORMAL
OR SLIGHTLY BLO BY THAT TIME.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 720 AM EDT FRI AUG 22 2014

MAIN AREA OF CONVECTION AND ASSOCIATED SFC BOUNDARY HAS BEEN SINKING
SLOWLY SOUTH INTO NRN PORTIONS OF CENTRAL IL/IN EARLY THIS MORNING.
THIS BOUNDARY SHOULD CONT TO PROVIDE A FOCUS FOR CONVECTION LATER
TODAY AND INTO THIS EVE. ATTM APPEARS BEST POTENTIAL FOR CONVECTION
WILL REMAIN SOUTH OF THE TERMINALS SO HAVE KEPT TSRA OUT OF THE TAFS
FOR THIS PERIOD. LIGHT WINDS AND MOIST AIRMASS SHOULD ALLOW FOR IFR
CONDITIONS WITH STRATUS AND FOG DEVELOPING LATE TONIGHT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...FISHER
LONG TERM...JT
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 22, 5:20 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 AM EDT FRI AUG 22 2014

INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-230930-
LA PORTE-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
520 AM EDT FRI AUG 22 2014 /420 AM CDT FRI AUG 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL TAPER OFF THIS MORNING. THE CHANCE FOR
ADDITIONAL THUNDERSTORMS WILL EXIST INTO TONIGHT. THE MAIN THREAT
WILL BE HEAVY RAINFALL WITH THE POTENTIAL FOR FLOODING CONCERNS IN
AREAS SEEING RAINFALL OVER THE PAST COUPLE OF DAYS. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY... AND AGAIN TUESDAY AND
WEDNESDAY.

HOT AND HUMID CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH
AFTERNOON HEAT INDEX READINGS IN THE 90S EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-MIZ077>081-OHZ001-002-004-005-230930-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON
520 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. HEAVY RAINFALL WILL
POSE THE GREATEST THREAT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY... AND AGAIN TUESDAY AND
WEDNESDAY.

HOT AND HUMID CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH
AFTERNOON HEAT INDEX READINGS IN THE 90S EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-230930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
520 AM EDT FRI AUG 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT. LOCALLY HIGHER
WINDS AND WAVES WILL BE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY... AND AGAIN TUESDAY AND
WEDNESDAY. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE WITH
THE STRONGEST STORMS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Aug 22, 8:33 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
833 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 N MEDARYVILLE         41.16N  86.90W
08/22/2014  M5.82 INCH       PULASKI            IN   CO-OP OBSERVER

            24 HOUR STORM TOTAL.

&&

BENTLEY
Local storm report, Aug 22, 8:35 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       WANATAH                 41.43N  86.90W
08/22/2014  M4.12 INCH       LA PORTE           IN   CO-OP OBSERVER

            24 HOUR STORM TOTAL.

&&

BENTLEY
Local storm report, Aug 22, 8:45 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 ESE ANDREWS           40.84N  85.55W
08/22/2014  M5.50 INCH       HUNTINGTON         IN   COCORAHS

            24 HOUR STORM TOTAL.

&&

BENTLEY
Local storm report, Aug 22, 8:47 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 WSW PORTLAND          40.42N  85.03W
08/22/2014  M4.45 INCH       JAY                IN   COCORAHS

            24 HOUR STORM TOTAL.

&&

BENTLEY
Local storm report, Aug 22, 8:50 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       6 NNW MONTICELLO        40.82N  86.79W
08/22/2014  M4.12 INCH       WHITE              IN   COCORAHS

            24 HOUR STORM TOTAL.

&&

BENTLEY
Local storm report, Aug 22, 8:51 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
851 AM EDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       PORTLAND                40.43N  84.98W
08/22/2014  M4.04 INCH       JAY                IN   COCORAHS

            24 HOUR STORM TOTAL.

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:24 PM EDTSpecial Weather StatementIWXBlackford, Jay36 min
Aug 21, 8:26 PM EDTSpecial Weather StatementIWXWells34 min
Aug 21, 8:40 PM EDTSpecial Weather StatementIWXMiami, Wabash35 min
Aug 21, 8:43 PM EDTSpecial Weather StatementIWXGrant32 min
Aug 21, 8:54 PM EDTAreal Flood AdvisoryIWXBlackford, Grant, Huntington, Wells3 hr
Aug 21, 9:02 PM EDTSpecial Weather StatementIWXWhitley28 min
Aug 21, 9:17 PM EDTSpecial Weather StatementIWXBlackford, Grant28 min
Aug 21, 9:18 PM EDTSpecial Weather StatementIWXBlackford, Grant27 min
Aug 21, 9:23 PM EDTSpecial Weather StatementIWXBlackford, Jay67 min
Aug 21, 9:49 PM EDTAreal Flood AdvisoryIWXBlackford, Grant, Jay3 hr
Aug 22, 1:58 AM EDTSpecial Weather StatementIWXBlackford, Grant, Jay, Wabash62 min
Aug 22, 2:45 AM EDTFlash Flood WarningIWXBlackford, Grant, Huntington, Jay, Wabash, Wells9 hr
Aug 22, 3:07 AM EDTFlash Flood WarningIWXLaPorte, Starke6 hr
Aug 22, 4:10 AM EDTFlash Flood WarningIWXFulton, Pulaski4 hr
Aug 22, 4:17 AM EDTFlash Flood WarningIWXAllen, Noble, Whitley4 hr
Aug 22, 4:54 AM EDTSpecial Weather StatementIWXCass, White66 min
Aug 22, 5:09 AM EDTFlash Flood WarningIWXAdams, Wells4 hr
Aug 22, 6:28 AM EDTFlash Flood WarningIWXCass, White3 hr
Aug 22, 9:24 AM EDTRiver Flood WarningIWXGrant, Miami, Wabash58 hr
Aug 22, 9:30 AM EDTAreal Flood WarningIWXCass, White6 hr
Aug 22, 11:45 AM EDTAreal Flood WarningIWXBlackford, Grant, Huntington, Jay, Wabash, Wells24 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.